Generic finiteness of equilibrium payoffs for bimatrix games
It is shown that in any affine space of payoff matrices the equilibrium payoffs of bimatrix games are generically finite.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kreps, David M & Wilson, Robert, 1982.
Econometric Society, vol. 50(4), pages 863-94, July.
- Govindan, Srihari & McLennan, Andrew, 2001.
"On the Generic Finiteness of Equilibrium Outcome Distributions in Game Forms,"
Econometric Society, vol. 69(2), pages 455-71, March.
- Govindan, S & McLennan, A, 1997. "On the Generic Finiteness of Equilibrium Outcome Distributions in Game Forms," Papers 299, Minnesota - Center for Economic Research.
- Drew Fudenberg & Jean Tirole, 1991. "Game Theory," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262061414, June.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:46:y:2010:i:4:p:382-383. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.